# SDR 2004UALA00879

- Difficulty date: September 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 39,988 hours, 14,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N871227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1681 FRAME SUPPORT ANGLE CORRODED AT STR 17R AT CREASE. SUPPLEMENTAL DATA UPDATE CORRODED SUPPORT ANGLE WAS FABRICATED AND REPLACED.
